# SDR AU000622

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) AFTER TAKEOFF ON THE FIRST FLIGHT OF DAY THE NLG FAILED TO RETRACT AT GEAR UP SELECTION. GROUND CHECKS FOUND THE NOSE GEAR LOCK ENGAGED. PERSONNEL/MAINTENANCE ERROR
